# SDR DALA2023021301088

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2623334) DURING INSPECTION FOUND BENT WEB - INTERCOSTAL AT LEVEL STR 26R BTW FR STA.500J AND 500K AT FWD CARGO COMPARTMENT. REPLACED INTERCOSTAL WEB LOCATED AT LEVEL STR 26R BTW STA 500J TO 500K AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02-0G ITEM 9, B737-900ER SRM 51-40-02-0G AND DWG D143A7505.
